# SDR SWAA2020030642208

- Difficulty date: February 24, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 50,171 hours, 29,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BOARD 242UF LOWER SURFACE FORWARD OUTBOARD CORNER IS CRACKED         REPAIRED AREA ON LOWER SURFACE FORWARD  O/B CORNER ON PANEL 242UF IAW B737-700 SRM 53-00-50-2R-1, SRM 53-00-50-2R-0
